Spherical maximal function on local Morrey spaces with variable exponents

Research output: Contribution to journalArticlespeer-review

3 Citations (Scopus)

Abstract

We establish the boundedness of the spherical maximal function on local Morrey spaces with variable exponents. Copyright © 2022 Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd.

Original languageEnglish
Pages (from-to)107-115
JournalVietnam Journal of Mathematics
Volume52
Early online dateMay 2022
DOIs
Publication statusPublished - Mar 2024

Citation

Yee, T.-L., Cheung, K. L., Ho, K.-P., & Suen, C. K. (2024). Spherical maximal function on local Morrey spaces with variable exponents. Vietnam Journal of Mathematics, 52, 107-115. https://doi.org/10.1007/s10013-022-00563-6

Keywords

  • Variable Lebesgue space
  • Local Morrey space
  • Local block space
  • Extrapolation
  • Local sharp maximal function
  • Geometric maximal function
  • Rough maximal function

Fingerprint

Dive into the research topics of 'Spherical maximal function on local Morrey spaces with variable exponents'. Together they form a unique fingerprint.